Alert archive / Wisconsin / Gale Warnings in 2010

Gale Warning 4, NWS Green Bay, WI

April 24, 2010

NWS Green Bay, WI issued this gale warning at Apr 24, 2010, 4:00 PM CDT. It took effect at Apr 25, 2010, 1:00 AM CDT. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 24, 2010, 4:00 PM CDT (21:00 UTC)
In effect from
Apr 25, 2010, 1:00 AM CDT
Expired
Apr 25, 2010, 4:00 PM CDT
In force
15 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

321 
WHUS73 KGRB 242100
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
400 PM CDT SAT APR 24 2010

...STRONG NORTHEAST WINDS EXPECTED TONIGHT AND SUNDAY...

.A STRENTHING STORM SYSTEM WILL MOVE FROM MISSOURI TO NORTHERN
INDIANA BY SUNDAY AFTERNOON. IT WILL PRODUCE NORTHEAST GALE FORCE
WINDS ACROSS LAKE MICHIGAN OVERNIGHT INTO SUNDAY...PRODUCING A 
HAZARD TO BOATING AND SHIPPING.

LMZ521-522-541>543-250500-
/O.UPG.KGRB.SC.Y.0022.100425T0000Z-100426T0600Z/
/O.NEW.KGRB.GL.W.0004.100425T0900Z-100425T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
400 PM CDT SAT APR 24 2010

...GALE WARNING IN EFFECT FROM 4 AM TO 4 PM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 4 PM CDT SUNDAY. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

NORTHEAST WINDS WILL INCREASE TO 25 TO 30 KNOTS OVERNIGHT...WITH
FREQUENT GALE FORCE GUSTS TO AROUND 35 KNOTS POSSIBLE. NORTHEAST
GALES OF 35 TO 40 KNOTS CAN THEN BE EXPECTED ON SUNDAY MORNING...
BEFORE DIMINISHING DURING THE AFTERNOON. THESE WINDS WILL CAUSE
THE WAVES TO BUILD TO 3 TO 6 FT ON THE BAY OF GREEN BAY TONIGHT...
AND UP TO 4 TO 7 FEET ON SUNDAY. WAVES OF LAKE MICHIGAN SHOULD
BUILD TO 4 TO 6 FT OVERNIGHT...AND TO 4 TO 8 FEET ON SUNDAY
MORNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
4 follow-up statements
946 
WHUS73 KGRB 250247
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
947 PM CDT SAT APR 24 2010

...STRONG NORTHEAST WINDS EXPECTED TONIGHT AND SUNDAY...

.A STRONG STORM SYSTEM WILL MOVE FROM WESTERN ILLINOIS TO
NORTHERN INDIANA BY SUNDAY AFTERNOON. THE STORM WILL PRODUCE
NORTHEAST GALE FORCE WINDS ACROSS LAKE MICHIGAN OVERNIGHT INTO
SUNDAY...PRODUCING A HAZARD TO BOATING AND SHIPPING.

LMZ521-522-541>543-251215-
/O.EXT.KGRB.GL.W.0004.100425T0600Z-100425T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
947 PM CDT SAT APR 24 2010

...GALE WARNING NOW IN EFFECT FROM 1 AM TO 4 PM CDT SUNDAY...

THE GALE WARNING IS NOW IN EFFECT FROM 1 AM TO 4 PM CDT SUNDAY. 

NORTHEAST WINDS WILL INCREASE TO 30 KNOTS OVERNIGHT...WITH
FREQUENT GALE FORCE GUSTS TO AROUND 40 KNOTS POSSIBLE. 
NORTHEAST GALES OF 35 TO 40 KNOTS WITH GUSTS TO 45 KNOTS 
CAN THEN BE EXPECTED ON SUNDAY MORNING...BEFORE DIMINISHING
DURING THE AFTERNOON. THESE WINDS WILL CAUSE THE WAVES TO
BUILD TO 3 TO 6 FT ON THE BAY OF GREEN BAY TONIGHT...AND 4 
TO 7 FEET ON SUNDAY. WAVES OF LAKE MICHIGAN SHOULD BUILD TO
4 TO 6 FT OVERNIGHT...AND TO 5 TO 8 FEET ON SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
382 
WHUS73 KGRB 250952
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
452 AM CDT SUN APR 25 2010

...STRONG NORTHEAST WINDS EXPECTED TODAY...

.A STRONG LOW PRESSURE SYSTEM WILL MOVE THROUGH CENTRAL ILLINOIS
TODAY. THE LOW WILL PRODUCE NORTHEAST GALES ACROSS NORTHERN LAKE
MICHIGAN TODAY.

LMZ521-522-541>543-251800-
/O.CON.KGRB.GL.W.0004.000000T0000Z-100425T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
452 AM CDT SUN APR 25 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. 

* WINDS WILL CONTINUE TO STRENGTHEN THIS MORNING...BEFORE
  DIMINISHING BY LATE THIS AFTERNOON.

* NORTHEAST WINDS TO 30 KNOTS WITH FREQUENT GALE FORCE GUSTS TO 40
  KNOTS CAN BE EXPECTED OVER THE BAY OF GREEN BAY AND THE
  NEARSHORE WATERS OF NORTHERN LAKE MICHIGAN. THE WINDS WILL
  DIMINISH BY LATE THIS AFTERNOON. WAVES WILL BUILD TO 4 TO 8 FEET.

* WINDS THIS STRONG WILL PRODUCE A HAZARD TO BOATING AND
  SHIPPING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED.
OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$
266 
WHUS73 KGRB 251506
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1006 AM CDT SUN APR 25 2010

...STRONG NORTHEAST WINDS EXPECTED THROUGH THIS AFTERNOON...

.A TIGHT PRESSURE GRADIENT IN RESPONSE TO STRONG LOW PRESSURE
PASSING TO THE SOUTH OF LAKE MICHIGAN WILL CONTINUE TO PRODUCE
STRONG NORTHEAST WINDS THROUGH THIS AFTERNOON.

LMZ521-522-541>543-252100-
/O.CON.KGRB.GL.W.0004.000000T0000Z-100425T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1006 AM CDT SUN APR 25 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. 

NORTHEAST WINDS TO 30 KNOTS WITH FREQUENT GALE FORCE GUSTS TO 35
KNOTS WILL CONTINUE OVER THE BAY OF GREEN BAY AND THE NEARSHORE
WATERS OF NORTHERN LAKE MICHIGAN. THE WINDS WILL DIMINISH BY LATE
THIS AFTERNOON. WAVES WILL BE 5 TO 8 FEET...BEFORE SUBSIDING TO 3
TO 5 FT BY TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
809 
WHUS73 KGRB 252053
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
353 PM CDT SUN APR 25 2010

...NORTHEAST WINDS TO REMAIN STRONG DURING THE NIGHT...

.A STRONG LOW PRESSURE SYSTEM LOCATED OVER NORTHERN INDIANA
WILL MOVE EAST INTO OHIO ON MONDAY. NORTHEAST WINDS ON THE
STORMS BACKSIDE WILL REMAIN STRONG ENOUGH TO KEEP CONDITIONS
HAZARDOUS FOR SMALL CRAFT THROUGH TONIGHT ON LAKE MICHIGAN
AND THE BAY OF GREEN BAY.

LMZ521-522-541>543-260500-
/O.EXP.KGRB.GL.W.0004.000000T0000Z-100425T2100Z/
/O.NEW.KGRB.SC.Y.0023.100425T2100Z-100426T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
353 PM CDT SUN APR 25 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT MONDAY...
...GALE WARNING WILL EXPIRE AT 4 PM CDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CDT MONDAY. THE
GALE WARNING WILL EXPIRE AT 4 PM CDT THIS AFTERNOON. 

NORTHEAST WINDS AT 20 TO 25 KNOTS WITH GUSTS UP TO 35 KNOTS EARLY
THIS EVENING...SHOULD DIMINISH TO 15 TO 15 KNOTS...AND THEN
REMAIN THAT WAY OVERNIGHT. WAVES ON THE BAY OF GREEN BAY AND THE
NEARSHORE WATERS OF LAKE MICHIGAN SHOULD RANGE FROM 3 TO 5 FEET
THROUGH THE NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Apr 24, 3:43 PM CDT, 17 minutes earlier.

Area forecast discussion, Apr 24, 3:43 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
343 PM CDT SAT APR 24 2010

.SHORT TERM...TONIGHT THROUGH SUNDAY. WINDS ARE THE MAIN CONCERN
FOR THIS FORECAST PERIOD AS STRONG SURFACE LOW MOVES FROM MISSOURI
TO INDIANA. GRADIENT IS STRONGEST LATE TONIGHT THROUGH SUNDAY
MORNING. LOW LEVELS COOL AND BECOME MORE UNSTABLE AND CONDUCIVE
TO MECHANICAL MIXING AROUND THAT TIME AS WELL. 925MB WINDS OF 50
KNOTS BY 12Z SHOULD PRODUCE SUSTAINED WINDS OF 25 TO 30 MPH AND
GUSTS TO 45 MPH NEAR LAKE MICHIGAN AND IN THE NORTHERN FOX VALLEY.

SCATTERED SHOWERS IN LOW LEVEL WARM ADVECTION PATTERN SHOULD
DIMINISH THIS EVENING...WITH AN AREA OF STEADY RAINS ARRIVING LATE
TONIGHT IN THE EAST CENTRAL COUNTIES AS LEFT EXIT REGION OF UPPER
JET APPROACHES. THE RAIN SHOULD DIMINISH BY MIDDAY...WITH SOME SUNSHINE
IN THE FAR NORTH AS SOME DRIER AIR ARRIVES LATER IN THE DAY.

.LONG TERM...SUNDAY NIGHT THROUGH NEXT SATURDAY.

LATEST HPC RECOMMENDATIONS LEAN AWAY FROM THE GFS/GFS ENSEMBLE FOR
THE NEXT UPPER TROUGH PROGGED TO SLOWLY MIGRATE ACROSS THE WEST AND
CENTRAL CONUS TOWARDS THE MIDDLE TO END OF NEXT WEEK.  WENT WITH A
BLEND OF THE 00Z ECMWF/GEM THROUGH 00Z FRI TO TRY TO MITIGATE
SMALLER DETAIL DIFFERENCES...WHICH REALLY START TO RAMP UP ON
THURSDAY.  THEREAFTER...TOUGH TO HANG YOUR HAT ON ANY ONE MODEL
SOLUTION...SO TRIED TO BLEND THE GFS/GEM ENSEMBLES.  IN THE
END...CHANGES MADE TO THE FRIDAY/SATURDAY PORTION WERE MINOR.

SUNDAY NIGHT THROUGH MONDAY NIGHT...LOW PRESSURE WILL MOVE ACROSS
THE NORTHERN OHIO VALLEY SUNDAY NIGHT...WITH DECREASING CLOUDS AND
WINDS FROM NORTHWEST TO SOUTHEAST ACROSS THE AREA.  WITH DRIER AIR
MOVING IN FROM THE NE...MODELS PROJECT DRY CONDITIONS SUNDAY EVENING
DESPITE CONTINUED CYCLONIC FLOW.  SHORTWAVE ENERGY THEN DIVES
SOUTHEAST ACROSS THE NORTHERN PLAINS INTO THE MID-MISSISSIPPI VALLEY
MONDAY AND MONDAY NIGHT.  LOTS OF DRY AIR WILL BE PRESENT ACROSS NE
WISCONSIN...THANKS TO CONTINUED NORTHERLY FLOW...SO WILL ONLY SEE
CIRRUS MOVE ACROSS CENTRAL WISCONSIN.  AS A RESULT...DRY CONDITIONS
ARE EXPECTED MONDAY AND MONDAY NIGHT...WITH ONSHORE FLOW KEEPING THE
FOX VALLEY AND LAKESHORE COOLER THAN FARTHER INLAND.  UPPER 50S TO
LOWER 60S LOOK GOOD FOR HIGHS ON MONDAY...COOLER LAKESIDE.   COOL
CONDITIONS MONDAY NIGHT MAKE FROST POSSIBLE SOUTH OF A WAUSAU TO
WAUSAUKEE LINE.  WILL ADD A PATCHY MENTION TO START GETTING THE WORD
OUT.

TUESDAY THROUGH SATURDAY...AS SHORTWAVE ENERGY SLIDES TO OUR SOUTH
ACROSS THE OHIO VALLEY...NORTHERLY FLOW ALOFT WILL PROMOTE HIGH
PRESSURE AT THE SURFACE FOR TUESDAY AND WEDNESDAY.  SHOULD SEE
MOSTLY CLEAR SKIES BOTH DAYS WITH HIGH TEMPERATURES WARMING FROM THE
UPPER 50S TO LOWER 60S ON TUESDAY TO THE MIDDLE 60S ON WEDNESDAY.
WITH THE MOSTLY CLEAR SKIES AND LIGHT WINDS...SOME FROST/FREEZE
HEADLINES MAY BE NEEDED TUESDAY NIGHT. LOW PRESSURE WILL MOVE
INTO THE PLAINS ON WEDNESDAY NIGHT...WITH A WARM FRONT SLOWLY
ADVANCING TO THE NORTHEAST.  WILL LEAVE WEDNESDAY NIGHT DRY...BUT
INTRODUCE LOW CHANCE POPS ON THURSDAY...HIGHEST ACROSS CENTRAL
WISCONSIN.  THE WARM ADVECTION PATTERN CONTINUES INTO FRIDAY WITH
SMALL PRECIP CHANCES.  HARD TO GO DRY ON SATURDAY WITH THE UPPER AND
SURFACE LOWS PARKED TO OUR WEST AND SW FLOW ALOFT...BUT FEEL
COMPELLED TO LET THIS PLAY OUT A LITTLE FIRST.  TEMPERATURES WILL BE
ABOVE NORMAL THURSDAY ONWARD...PENDING CLOUD COVER AND PRECIP.
&&

.AVIATION...STRONG NORTHEAST WINDS MAY CAUSE MECHANICAL TURBULENCE
AND CROSS WIND CONSIDERATIONS AT MTW/SUE/OSH/ATW/GRB LATE TONIGHT
AND SUNDAY. OTHERWISE MVFR AND OCNL IFR CIGS/VSBYS EXPECTED THIS
EVENING IN EAST CENTRAL WISCONSIN WITH POSSIBLE IMPROVING CIGS AND
VSBYS LATE TONIGHT. REST OF THE AREA SHOULD HAVE VFR/MVFR CIGS AND
VSBYS THIS EVENING WITH BRIEF IFR IN CENTRAL WISCONSIN.
&&

.MARINE...GALE WARNINGS ISSUED FOR 09Z THROUGH 21Z.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 4 AM TO 4 PM CDT SUNDAY FOR WIZ022-039-040-
050.

&&

RDM/MPC
Hazardous weather outlook, Apr 24, 3:54 PM CDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
354 PM CDT SAT APR 24 2010

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-252100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
354 PM CDT SAT APR 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
AND NORTHEAST WISCONSIN.

.DAY ONE...TONIGHT

NORTHEAST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS TO 40 MPH
LATE TONIGHT IN EAST CENTRAL WISCONSIN. THIS COULD CAUSE SOME TREE
BRANCHES AND WIRES TO FALL AND RESULT IN LOCAL POWER OUTAGES. THE
WINDS MAY ALSO MAKE DRIVING DIFFICULT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

STRONG NORTHEAST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH ARE
LIKELY IN EAST CENTRAL WISCONSIN THROUGH EARLY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT PEAK WIND GUSTS TO THE NATIONAL
WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-252100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
354 PM CDT SAT APR 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

NORTHEAST WINDS WILL INCREASE TO GALE FORCE LATE TONIGHT.
EXPERIENCED CAPTAINS OF LARGE BOATS SHOULD USE CAUTION. SMALL
CRAFT SHOULD STAY ASHORE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

NORTHEAST GALES AND LARGE WAVES ARE EXPECTED THROUGH EARLY SUNDAY
AFTERNOON.

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 4:50 AM CDTSmall Craft AdvisoryGRB11 hr
Apr 24, 3:16 PM CDTWind AdvisoryGRBBrown, Calumet, Door, Kewaunee, Manitowoc, Marinette and 3 more25 hr

Nearby

Gale Warnings in Wisconsin, 2010Every gale warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.